Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taken primolut to postphone periods, got periods. How did periods start?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
i am 24 years old married. for some reason yesterday i had take a primolut n tab to postpon my period expect date is today.. and unfortunately today i socked.. it happen.... what i have to do now??? if i take the tab today also? or not???? i want to postpon it... today morning i saw a little bit of blood .... and confused..... what happen... pls say me now what i have to do?

is the primolute n works or not ... plssssss doc help it hurmful for me??????
Posted Wed, 4 Jul 2012 in Menstruation and Miscarriage
Answered by Dr. Chandra Shekhar Sharma 53 minutes later

Welcome to XXXXXXX

When you want to postpone menstrual period, should start T. Primolute-N thrice daily, at least three days prior to expected date of menstrual period.

Instead of thrice daily, you have taken only one tablet, and it seems that you haven't started it three days prior to due date of menstrual period.

As bleeding due to menstrual period has already started, T. Primolute-n will not work now. You can consult your Gynecologist.

I am sorry to say that, now there is nothing which can be done to postpone your period.

If you have further query in this regard, please feel free to ask.

With good wishes,

Above answer was peer-reviewed by
Follow-up: Taken primolut to postphone periods, got periods. How did periods start? 1 hour later
thnks... but have a question... at now is it harmful for me? or my period will clearly happen without there any serious position? for which i have to consult my doc... actually iam not at my home.. in a tour actually...... for what i had take that
Answered by Dr. Chandra Shekhar Sharma 4 hours later

Welcome again,

No, it is not harmful for you.

Your period should happen as usual.

Nothing serious.

If period happens as usual, no need to consult your doctor.

I want to share little more. Difference between bleeding of Period & Implantation
Period Implantation
Bleeding : heavy very light/spotty
Colour : Red Pinkish/brownish
Duration : 3days or more few hours
Time : On due date (generally) Prior to due date

If you have further query, please ask. If you don't require further clarification, please close the discussion by accepting answer and rate it.

With good wishes,
Above answer was peer-reviewed by
Follow-up: Taken primolut to postphone periods, got periods. How did periods start? 11 hours later
dear sir,
it is not much heavy fluid. but it is red.. and it continues with lower abdominal pain.....i am ok na means meri tabiet thik thak hai na doctor..problem to nehi?????
Answered by Dr. Chandra Shekhar Sharma 23 minutes later

Welcome again,

As implantation can also cause very light bleeding, thus difference was conveyed to you.

Bleeding in your case seems to be due to period only.

You are O.K. There is nothing to be worried about.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor